Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 2, 2016Jasper County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 2, 2016, 8:49 PM EDT for Jasper County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 8:49 PM EDT (00:49 UTC)
Expired
Jun 2, 2016, 9:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Jasper County, GA

The radar

The Atlanta radar (KFFC), 78 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 587 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
587 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

955 
WWUS82 KFFC 030049
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT THU JUN 2 2016
 
GAZ058>060-030115-
JASPER GA-BUTTS GA-PUTNAM GA-
849 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR JASPER...EASTERN BUTTS AND
WESTERN PUTNAM COUNTIES UNTIL 915 PM EDT...

AT 849 PM EDT...A STRONG THUNDERSTORM WAS NEAR MONTICELLO...MOVING
NORTHEAST AT 25 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. 
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN 
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR 
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN 
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO 
           TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...MONTICELLO...NEWBORN...SHADY DALE...CALVIN...WILLARD...
MCELHENEYS CROSSROADS...EUDORA...TURTLE COVE AND FARRAR.

LAT...LON 3320 8378 3334 8391 3337 8387 3337 8386
      3340 8384 3350 8370 3348 8368 3351 8369
      3352 8367 3345 8356 3331 8338
TIME...MOT...LOC 0049Z 235DEG 20KT 3336 8371 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 2, 7:05 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 2, 7:05 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
705 PM EDT THU JUN 2 2016

.PREV DISCUSSION... /Issued 230 PM EDT THU JUN 2 2016/

SHORT TERM /Tonight through Friday Night/...

The summer time pattern will continue with scattered diurnally
driven afternoon convection dominating the discussion through the
short term. Morning sounding and latest analysis shows a slightly
more moist and continued moderately unstable environment. This
coupled with a slightly more active southwest flow aloft will once
again support the development of scattered showers and thunderstorms
this afternoon and evening. Although a handful of storms could
become strong or even severe this afternoon... latest thinking is
the more moist air mass... coupled with slightly less favorable or
less steep lapse rates due to some mid level warm air should help
hold most storms below severe limits today... unlike yesterday. At
this time... it appears the greatest strong to severe storm threat
will be across far north GA where an active southwest flow aloft...
along with orographic lift could enhance storm updrafts... and also
across parts of central GA... mainly along and south of a Hamilton
to Milledgeville line... where temps are quickly climbing into the
mid and upper 90s under ample sunshine. The main storm threats will
be strong to damaging winds and frequent cloud to ground
lightning... but even tho the freezing level is 1000 feet higher
today... still could see small to medium sized hail as well.
Stronger mid level southwest winds will help keep storms moving a
bit faster from the southwest to northeast today... so rainfall
amounts may not be quite as heavy as seen yesterday unless training
occurs... however still could see around 1.0 to 2.0 inches in a
short time for a few areas... which could result in brief ponding
of water over low lying areas... so watch for water on roadways.

On Friday... models are showing high pressure building aloft in
response to low pressure deepening over Texas. This could help
hinder afternoon convection... or at least result in slightly less
coverage. However... this ridging will also help push daytime highs
into the 90s for most areas... so will continue to plan on at least
low scattered coverage by 1-2 pm on Friday. The ridging should
greatly hinder severe storm development and SPC is only showing a
general thunder threat at this time.

Otherwise... will once again see partly cloudy afternoons and mostly
clear nights with temperatures running about 5-8 degrees above
normal. A MAV and MET MOS blend for temperatures and pops looked
reasonable through the period.

39

LONG TERM /Saturday through Thursday/...

Current extended forecast period grids remain consistent with latest
medium range model trends and I have not made too many changes to
the current long term forecast grids with this cycle. Best chances
for widespread beneficial rainfall still appear to be late Saturday
though late Sunday as upper trough axis transits the area along with
an associated cold front. Although best upper dynamics remain well
north of the state...decent low/mid-level wind field accompanying
the front along with moderate instability indicate we will need to
keep an eye on trends for severe thunderstorm potential Sunday.
Medium range models are now developing a potentially interesting
tropical system in the Gulf of Mexico this weekend and sweeping it
across Florida early next week. Not great consistency with
yesterday's 12Z runs as far as strength...location and timing...but
surprisingly decent agreement between the GFS...ECMWF and Canadian
models. Based on this...confidence is not super strong right now...
but interest has been piqued. After this gulf system...if current
model trends pan out...sweeps east into the Atlantic we are still
looking at an extended period of good northwesterly/westerly upper
flow which should eventually drive the cold front through the
forecast area allowing for noticeably drier and milder air to
dominate the region by mid-week.

20

&&

.AVIATION...
00Z Update...
VFR conditions will prevail. Remaining storms will dissipate
except for maybe N GA. Surface winds light and variable becoming
calm for the overnight. Patchy mvfr-ifr Fog possible late tonight
and early morning. Sct-bkn cu for Friday 4500-7000 ft with
chances for afternoon storms.

//ATL Confidence...00Z Update...
Low confidence for wind direction tonight and any storms
affecting ATL.
High confidence for all other elements through the overnight.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  92  70  90 /  40  40  30  50
Atlanta         71  91  73  88 /  30  40  30  50
Blairsville     63  85  65  83 /  50  50  30  60
Cartersville    66  92  68  88 /  30  40  30  50
Columbus        70  93  72  91 /  20  30  30  40
Gainesville     69  90  70  87 /  40  40  30  50
Macon           68  94  71  91 /  20  30  30  40
Rome            66  92  68  88 /  30  40  30  50
Peachtree City  66  92  68  88 /  30  40  30  40
Vidalia         71  94  73  94 /  30  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

Aviation Update...BDL
Hazardous weather outlook, Jun 2, 1:15 PM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT THU JUN 2 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
115 PM EDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING.

A WARM UNSTABLE ATMOSPHERE REMAINS OVER NORTH AND CENTRAL GEORGIA
THIS AFTERNOON. WITH STRONG AFTERNOON HEATING...SCATTERED
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT...A FEW OF
WHICH COULD BE STRONG TO SEVERE WITH STRONG GUSTY WINDS...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAIN. THE BEST TIME FOR STRONG TO SEVERE
STORMS TO DEVELOP WILL BE FROM 1 PM THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A RISK OF ISOLATED STRONG TO SEVERE STORMS EACH AFTERNOON
AND EVENING FROM FRIDAY THROUGH SUNDAY. THE BEST CHANCE FOR ANY
STRONG TO SEVERE STORMS WILL BE ON SUNDAY AS A COLD FRONT MOVES
ACROSS NORTH AND CENTRAL GEORGIA. THE FRONT WILL LINGER ACROSS
PORTIONS OF CENTRAL GEORGIA MONDAY KEEPING A RISK OF A FEW STRONG
STORMS THERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 2, 7:52 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT THU JUN 2 2016

GAZ039-030015-
WILKES GA-
752 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKES COUNTY UNTIL
815 PM EDT...

AT 752 PM EDT...A STRONG THUNDERSTORM WAS NEAR TIGNALL...OR 11 MILES
NORTH OF WASHINGTON...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TIGNALL...MALLORYSVILLE...NORMAN...DELHI...DANBURG AND FLORAL HILL.

LAT...LON 3384 8258 3381 8275 3395 8281 3395 8279
      3397 8277 3397 8275 3399 8272 3398 8269
      3399 8266 3398 8265 3386 8261 3387 8258
      3386 8257
TIME...MOT...LOC 2352Z 247DEG 16KT 3391 8272
Special weather statement, Jun 2, 8:20 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT THU JUN 2 2016

GAZ058-059-030045-
JASPER GA-BUTTS GA-
820 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JASPER AND EASTERN BUTTS
COUNTIES UNTIL 845 PM EDT...

AT 819 PM EDT...A STRONG THUNDERSTORM WAS NEAR MONTICELLO...MOVING
NORTHEAST AT 40 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONTICELLO...EUDORA...CALVIN...TURTLE COVE AND MCELHENEYS
CROSSROADS.

LAT...LON 3319 8377 3335 8390 3338 8387 3337 8387
      3337 8386 3339 8383 3340 8384 3345 8377
      3340 8367 3333 8362
TIME...MOT...LOC 0019Z 232DEG 33KT 3334 8375
Special weather statement, Jun 2, 8:26 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
826 PM EDT THU JUN 2 2016

GAZ083-096-030100-
TWIGGS GA-BLECKLEY GA-
826 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS AND
NORTHWESTERN BLECKLEY COUNTIES UNTIL 900 PM EDT...

AT 826 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF
COCHRAN...MOVING NORTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DISTRICT
PATH...CARY...COLEY STATION...PORTER...ROYAL AND TARVERSVILLE.

LAT...LON 3251 8349 3266 8338 3256 8321 3255 8321
      3241 8340
TIME...MOT...LOC 0026Z 231DEG 10KT 3250 8343
Special weather statement, Jun 2, 8:36 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT THU JUN 2 2016

GAZ042>044-053-030100-
SOUTH FULTON GA-COWETA GA-CARROLL GA-DOUGLAS GA-
836 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHWESTERN
COWETA...SOUTHEASTERN CARROLL AND SOUTHERN DOUGLAS COUNTIES UNTIL 900
PM EDT...

AT 836 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHITESBURG...OR 8
MILES NORTH OF NEWNAN...MOVING NORTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PALMETTO...WHITESBURG...CHATTAHOOCHEE HILL COUNTRY...BYERS
CROSSROADS... DUNAWAY GARDENS...ROSCOE...PLANT YATES...ARNCO-
SARGENT...HANNAH AND CANNONGATE.

LAT...LON 3369 8477 3351 8461 3348 8462 3341 8489
      3351 8495
TIME...MOT...LOC 0036Z 235DEG 20KT 3350 8484
Special weather statement, Jun 2, 8:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT THU JUN 2 2016

GAZ048-057-058-030115-
HENRY GA-NEWTON GA-BUTTS GA-
837 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY...SOUTHERN NEWTON
AND NORTHEASTERN BUTTS COUNTIES UNTIL 915 PM EDT...

AT 837 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF
PORTERDALE...OR 10 MILES SOUTH OF COVINGTON...MOVING NORTHEAST AT 25
MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COVINGTON...OXFORD...PORTERDALE...NEWBORN...MANSFIELD...STEWART...
STARRSVILLE...WORTHVILLE...ROCKY PLAINS AND FINCHERVILLE.

LAT...LON 3363 8385 3351 8369 3348 8373 3348 8374
      3345 8377 3344 8382 3342 8383 3342 8384
      3341 8384 3341 8385 3340 8384 3340 8385
      3334 8391 3347 8403
TIME...MOT...LOC 0037Z 235DEG 20KT 3345 8388
Special weather statement, Jun 2, 8:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT THU JUN 2 2016

GAZ058>060-030115-
JASPER GA-BUTTS GA-PUTNAM GA-
849 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR JASPER...EASTERN BUTTS AND
WESTERN PUTNAM COUNTIES UNTIL 915 PM EDT...

AT 849 PM EDT...A STRONG THUNDERSTORM WAS NEAR MONTICELLO...MOVING
NORTHEAST AT 25 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...MONTICELLO...NEWBORN...SHADY DALE...CALVIN...WILLARD...
MCELHENEYS CROSSROADS...EUDORA...TURTLE COVE AND FARRAR.

LAT...LON 3320 8378 3334 8391 3337 8387 3337 8386
      3340 8384 3350 8370 3348 8368 3351 8369
      3352 8367 3345 8356 3331 8338
TIME...MOT...LOC 0049Z 235DEG 20KT 3336 8371

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:20 PM EDTSpecial Weather StatementFFCJasper25 min
Jun 2, 8:26 PM EDTSpecial Weather StatementFFCBleckley34 min
Jun 2, 8:36 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 2, 8:37 PM EDTSpecial Weather StatementFFCNewton38 min
Jun 2, 8:57 PM EDTSevere Thunderstorm WarningFFCJasper, Newton33 min
Jun 2, 9:06 PM EDTSpecial Weather StatementFFCRockdale24 min
Jun 2, 9:07 PM EDTSpecial Weather StatementFFCWilkinson38 min
Jun 2, 9:27 PM EDTSpecial Weather StatementFFCGreene, Morgan33 min
Jun 2, 9:29 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson33 min
Jun 2, 9:48 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 2, 10:18 PM EDTSpecial Weather StatementFFCBaldwin, Hancock27 min
Jun 2, 10:47 PM EDTSpecial Weather StatementFFCHancock28 min
Jun 2, 11:46 PM EDTSpecial Weather StatementFFCWashington59 min
Jun 3, 1:08 AM EDTSpecial Weather StatementFFCJefferson52 min
Jun 3, 3:11 PM EDTSpecial Weather StatementFFCWhitfield34 min
Jun 3, 6:38 PM EDTSpecial Weather StatementFFCEmanuel37 min
Jun 3, 6:49 PM EDTSpecial Weather StatementFFCWashington26 min
Jun 3, 7:36 PM EDTSpecial Weather StatementFFCJefferson24 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.